took lowest dose of requip and slept 0 hrs, no restless legs though
Here are the side effects of requip
Side Effects of Requip - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Requip:
Constipation; dizziness; drowsiness; fatigue; headache; increased sweating; lightheadedness; loss of appetite; nausea; sore throat or flu-like symptoms; stomach pain or upset; tiredness; vomiting; weakness.
Seek medical attention right away if any of these SEVERE side effects occur when using Requip:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); anxiety; blood in the urine; blurred vision; chest pain; confusion; decreased coordination; fainting; falling asleep during the daytime or during normal activities (eg, conversations, eating); fast, slow, or irregular heartbeat; hallucinations; impotence; joint stiffness or pain; nightmares; numbness or tingling of the skin; severe or persistent headache or dizziness; shortness of breath; swelling of the arms or legs; uncontrolled muscle movements.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
Hope this Helps.
- Requip Information for Consumers
- Requip Information for Healthcare Professionals (includes dosage details)
- Side Effects of Requip (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2010 • 1 answer
Posted 27 Jul 2011 • 2 answers
Posted 16 Oct 2012 • 1 answer
I have been taking 2mg requip for almost 5 years for restless leg syndrome..will I have to take this
Posted 15 Aug 2013 • 2 answers
Posted 14 Jan 2015 • 2 answers